CVS Health Extra Strength Acetaminophen Caplets
)
How to get it
CVS Health Extra Strength Acetaminophen Caplets
100 Ct, 0.5 lbs. Item # 222621
- Compare to the active ingredient in Tylenol® Rapid Release Gels
- 100-count bottle
- Pain reliever; Fever reducer
- An aspirin-free formula for adults
- 500 mg acetaminophen
Minor aches and pains can get in the way of you enjoying life. With CVS Health Extra Strength Acetaminophen Caplets, you'll get effective, rapid relief from a variety of pain-related symptoms. From pain caused by the common cold to backaches, toothaches, or muscle cramps, these caplets will help to relieve your pain. The active ingredient also temporarily reduces fever and works well for headaches, menstrual pain, and minor pain caused by arthritis.
Take these tablets as needed to get fast relief for minor aches and pains. The package includes a child-resistant cap and it should always be kept out of the reach of children. The ingredient acetaminophen relieves your pain by talking to the part of the brain that receives pain signals. The result is temporary relief from a wide range of pain-related symptoms. This medication is specially made for dealing with minor pain and should not be used for chronic, reoccurring pain or acute pain.
Concern | Pain relief |
---|---|
Form | Tablets, capsules & caplets |
Key ingredient | Acetaminophen |
Product type | Pain relievers |
Quantity | 200+ ct |
Carnauba Wax, Croscarmellose Sodium, Crospovidone, Hypromellose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Stearic Acid
- Do not take more than direction (see overdose warning)
- Adults and children
- Take 2 caplets every 6 hours while symptoms last
- 12 years and over
- Do not take more than 6 caplets in 24 hours, unless directed by a doctor
- Do not use for more than 10 days unless direction by a doctor
Liver Warning: This product contains acetaminophen. sever liver damage may occur if you take
- more than 4, 000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- Skin reddening
- blisters
- rash
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- If you have ever had an allergic reaction to this products or any of its ingredients
- Pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
From CVS Health
Does CVS deliver CVS Health Extra Strength Acetaminophen Caplets?
Yes, CVS delivers CVS Health Extra Strength Acetaminophen Caplets to your home if available online. Delivery is always free on orders over $35, or join our loyalty program to enjoy FREE shipping on a variety of items.
Is CVS Health Extra Strength Acetaminophen Caplets available for same day pick up?
CVS Health Extra Strength Acetaminophen Caplets may be available for same day pick up at most locations. Check your local stores for availability and add to cart to pick up today.
How to save on CVS Health Extra Strength Acetaminophen Caplets?
Join our loyalty program today to save on CVS Health Extra Strength Acetaminophen Caplets. Enjoy great offers and deals when you sign up. Check the weekly deals and download the CVS App today for exclusive coupons!
Can CVS Health Extra Strength Acetaminophen Caplets be returned?
Yes, CVS Health Extra Strength Acetaminophen Caplets can be returned. CVS offers a Moneyback Guarantee on all Store Branded Items in the store - 100% Satisfaction Guaranteed.
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.